# SDR HALA0800575

- Difficulty date: May 6, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 10,438 hours, 25,695 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT CARGO DOOR AFT DOOR FLANGE AFT EDGE, ABOUT 10 INCHES FROM BOTTOM OF DOOR DIMENSION = 5/8 BY 11 INCHES DEEP .170.  HFEC AREA NO CRACKS IND REPAIRED PER HALM105 FILE NR 476141.
